×

Some lower bounds for the area of surfaces. (English) Zbl 0482.53028


MSC:

53C20 Global Riemannian geometry, including pinching

Citations:

Zbl 0107.284
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Berger, M.: Some relations between volume, injectivity radius, and convexity radius in riemannian manifolds. In: Differential Geometry and Relativity (Cahen, Flato, Eds.), Dordrecht-Boston: D. Reidel 1976 · Zbl 0342.53038
[2] Berger, M.: Volume et rayon d’injectivité dans les varietés riemanniennes de dimension 3. Osaka J. Math.14, 191-200 (1977) · Zbl 0353.53028
[3] Berger, M.: Aire des disques et rayon d’injectivité dans les varietés riemanniennes. C.R. Acad. Sci. Paris292, Ser. I, 291-293 (1981) · Zbl 0499.53037
[4] Blatter, C.: Über Extremallängen auf geschlossenen Flächen. Comment. Math. Helv.35, 153-168 (1961) · Zbl 0107.28404
[5] Cheeger, J., Gromoll, D.: On the structure of complete manifolds of nonnegative curvature. Ann. of Math.96, 413-443 (1972) · Zbl 0246.53049
[6] Myers, S.: Connections between differential geometry and topology I. Duke Math. J.1, 376-391 (1935) · Zbl 0012.27502
[7] Myers, S.: Connections between differential geometry and topology II. Duke Math. J.2, 95-102 (1936) · JFM 62.0861.02
[8] Pu, P.: Some inequalities in certain non-orientable manifolds. Pacific J. Math.11, 55-71 (1952) · Zbl 0046.39902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.